# SDR 95FDEA01452

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, THERE IS MECHANCIAL DAMAGE ON UPPER FLANGE OF FRAME AT BS 1190 RBL 20 WL 151.  REPAIRED FLANGE OF FRAME PER SRM 53-10-1.
